Growth of Sobolev norms for linear Schrödinger operators
Annales Henri Lebesgue, Volume 4 (2021), pp. 1595-1618.

Metadata

KeywordsLinear Schrödinger equation, time-dependent potential, growth of Sobolev norms, reducibility.

Abstract

We give an example of a linear, time-dependent, Schrödinger operator with optimal growth of Sobolev norms. The construction is explicit, and relies on a comprehensive study of the linear Lowest Landau Level equation with a time-dependent potential.


References

[ABN06] Aftalion, Amandine; Blanc, Xavier; Nier, Francis Lowest Landau level functional and Bargmann spaces for Bose–Einstein condensates, J. Funct. Anal., Volume 241 (2006) no. 2, pp. 661-702 | Article | MR 2271933 | Zbl 1118.82004

[ANS19] Arbunich, Jack; Nenciu, Irina; Sparber, Christof Stability and instability properties of rotating Bose–Einstein condensates, Lett. Math. Phys., Volume 109 (2019) no. 6, pp. 1415-1432 | Article | MR 3949774 | Zbl 1428.35429

[Bam17] Bambusi, Dario Reducibility of 1--d Schrödinger equation with time quasiperiodic unbounded perturbations. II, Commun. Math. Phys., Volume 353 (2017) no. 1, pp. 353-378 | Article | Zbl 1367.35149

[Bam18] Bambusi, Dario Reducibility of 1--d Schrödinger equation with time quasiperiodic unbounded perturbations. I, Trans. Am. Math. Soc., Volume 370 (2018) no. 3, pp. 1823-1865 | Article | Zbl 1386.35058

[BBCE17] Biasi, Anxo; Bizoń, Piotr; Craps, Ben; Evnin, Oleg Exact lowest-Landau-level solutions for vortex precession in Bose–Einstein condensates, Phys. Rev. A, Volume 96 (2017) no. 5, 053615 | Article

[BBE19] Biasi, Anxo; Bizoń, Piotr; Evnin, Oleg Solvable cubic resonant systems, Commun. Math. Phys., Volume 369 (2019) no. 2, pp. 433-456 | Article | MR 3962002 | Zbl 1429.83009

[BGMR18] Bambusi, Dario; Grébert, Benoît; Maspero, Alberto; Robert, Didier Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation, Anal. PDE, Volume 11 (2018) no. 3, pp. 775-799 | Article | MR 3738262 | Zbl 1386.35059

[BGMR21] Bambusi, Dario; Grébert, Benoît; Maspero, Alberto; Robert, Didier Growth of Sobolev norms for abstract linear Schrödinger equation, J. Eur. Math. Soc. (JEMS), Volume 23 (2021) no. 2, pp. 557-583 | Article | Zbl 1460.35307

[BM18] Bambusi, Dario; Montalto, Riccardo Reducibility of 1--d Schrödinger equation with time quasiperiodic unbounded perturbations. III, J. Math. Phys., Volume 59 (2018) no. 12, 122702 | Zbl 1404.81089

[Bou99a] Bourgain, Jean Growth of Sobolev norms in linear Schrödinger equations with quasi-periodic potential, Commun. Math. Phys., Volume 204 (1999) no. 1, pp. 207-247 | Article | Zbl 0938.35150

[Bou99b] Bourgain, Jean On growth of Sobolev norms in linear Schrödinger equations with smooth time-dependent potential, J. Anal. Math., Volume 77 (1999), pp. 315-348 | Article | Zbl 0938.35026

[Car91] Carlen, Eric A. Some integral identities and inequalities for entire functions and their application to the coherent state transform, J. Funct. Anal., Volume 97 (1991) no. 1, pp. 231-249 | Article | MR 1105661 | Zbl 0743.46018

[Del10] Delort, Jean-Marc Growth of Sobolev norms of solutions of linear Schrödinger equations on some compact manifolds, Int. Math. Res. Not., Volume 2010 (2010) no. 12, pp. 2305-2328 | Zbl 1229.35040

[Del14] Delort, Jean-Marc Growth of Sobolev norms for solutions of time dependent Schrödinger operators with harmonic oscillator potential, Commun. Partial Differ. Equations, Volume 39 (2014) no. 1, pp. 1-33 | Article | Zbl 1291.35254

[EK09] Eliasson, Hakan L.; Kuksin, Sergei B. On reducibility of Schrödinger equations with quasiperiodic in time potentials, Commun. Math. Phys., Volume 286 (2009) no. 1, pp. 125-135 | Article | Zbl 1176.35141

[Eli01] Eliasson, Hakan L. Almost reducibility of linear quasi-periodic systems, Smooth ergodic theory and its applications (Seattle, WA, 1999) (Proceedings of Symposia in Pure Mathematics), Volume 69, American Mathematical Society, 2001, pp. 679-705 | Article | MR 1858550 | Zbl 1015.34028

[FGH16] Faou, Erwan; Germain, Pierre; Hani, Zaher The weakly nonlinear large box limit of the 2D cubic NLS, J. Am. Math. Soc., Volume 29 (2016) no. 4, pp. 915-982 | Article | Zbl 1364.35332

[FR20] Faou, Erwan; Raphaël, Pierre On weakly turbulent solutions to the perturbed linear harmonic oscillator (2020) (https://arxiv.org/abs/2006.08206)

[FZ12] Fang, Daoyuan; Zhang, Qidi On growth of Sobolev norms in linear Schrödinger equations with time-dependent Gevrey potential, J. Dyn. Differ. Equations, Volume 24 (2012) no. 2, pp. 151-180 | Article | Zbl 1247.35118

[GGT19] Gérard, Patrick; Germain, Pierre; Thomann, Laurent On the cubic lowest Landau level equation, Arch. Ration. Mech. Anal., Volume 231 (2019) no. 2, pp. 1073-1128 | Article | MR 3900820 | Zbl 1412.82034

[GHT16] Germain, Pierre; Hani, Zaher; Thomann, Laurent On the continuous resonant equation for NLS. I. Deterministic analysis, J. Math. Pures Appl., Volume 105 (2016) no. 1, pp. 131-163 | Article | MR 3427942 | Zbl 1344.35133

[GIP09] Grébert, Benoît; Imekraz, Rafik; Paturel, Éric Normal forms for semilinear quantum harmonic oscillators, Commun. Math. Phys., Volume 291 (2009) no. 3, pp. 763-798 | Article | MR 2534791 | Zbl 1185.81073

[GP19] Grébert, Benoît; Paturel, Éric On reducibility of quantum harmonic oscillator on d with quasiperiodic in time potential, Ann. Fac. Sci. Toulouse, Math., Volume 28 (2019) no. 5, pp. 977-1014 | Article | MR 4093983 | Zbl 1439.81039

[GPT13] Grébert, Benoît; Paturel, Éric; Thomann, Laurent Beating effects in cubic Schrödinger systems and growth of Sobolev norms, Nonlinearity, Volume 26 (2013) no. 5, pp. 1361-1376 | Article | Zbl 06168825

[GT11] Grébert, Benoît; Thomann, Laurent KAM for the quantum harmonic oscillator, Commun. Math. Phys., Volume 307 (2011) no. 2, pp. 383-427 | Article | MR 2837120 | Zbl 1250.81033

[Hel84] Helffer, Bernard Théorie spectrale pour des opérateurs globalement elliptiques, Astérisque, 112, Société Mathématique de France, 1984 | Numdam | Zbl 0541.35002

[HM20] Haus, Emanuele; Maspero, Alberto Growth of Sobolev norms in time dependent semiclassical anharmonic oscillators, J. Funct. Anal., Volume 278 (2020) no. 2, 108316 | MR 4030273 | Zbl 1427.81030

[LW19] Liang, Zhenguo; Wang, Zhiguo Reducibility of quantum harmonic oscillator on d with differential and quasi-periodic in time potential, J. Differ. Equations, Volume 267 (2019) no. 5, pp. 3355-3395 | Article | MR 3953037 | Zbl 1430.35170

[LZZ21] Liang, Zhenguo; Zhao, Zhiyan; Zhou, Qi 1--d quantum harmonic oscillator with time quasi-periodic quadratic perturbation: reducibility and growth of Sobolev norms, J. Math. Pures Appl., Volume 146 (2021), pp. 158-182 | Article | MR 4197284 | Zbl 1456.35175

[Mas19] Maspero, Alberto Lower bounds on the growth of Sobolev norms in some linear time dependent Schrödinger equations, Math. Res. Lett., Volume 26 (2019) no. 4, pp. 1197-1215 | Article | MR 4028118 | Zbl 1435.35139

[MR17] Maspero, Alberto; Robert, Didier On time dependent Schrödinger equations: global well-posedness and growth of Sobolev norms, J. Funct. Anal., Volume 273 (2017) no. 2, pp. 721-781 | Article | Zbl 1366.35153

[Nie07] Nier, Francis Bose–Einstein condensates in the lowest Landau level: Hamiltonian dynamics, Rev. Math. Phys., Volume 19 (2007) no. 1, pp. 101-130 | Article | MR 2293086 | Zbl 1129.82023

[Par10] Parmeggiani, Alberto Spectral theory of non-commutative harmonic oscillators: an introduction, Lecture Notes in Mathematics, 1992, Springer, 2010 | Article | MR 2650633 | Zbl 1200.35346

[Rob87] Robert, Didier Autour de l’approximation semi-classique, Progress in Mathematics, 68, Birkhäuser, 1987 | Zbl 0621.35001

[ST21] Schwinte, Valentin; Thomann, Laurent Growth of Sobolev norms for coupled Lowest Landau Level equations, Pure Appl. Anal., Volume 3 (2021) no. 1, pp. 189-222 | Article | MR 4265361 | Zbl 07365352

[Wan08a] Wang, Wei-Min Logarithmic bounds on Sobolev norms for time-dependant linear Schrödinger equations, Commun. Partial Differ. Equations, Volume 33 (2008) no. 12, pp. 2164-2179 | Article

[Wan08b] Wang, Wei-Min Pure point spectrum of the Floquet Hamiltonian for the quantum harmonic oscillator under time quasi-periodic perturbations, Commun. Math. Phys., Volume 277 (2008) no. 2, pp. 459-496 | Article | MR 2358292 | Zbl 1144.81018

[YZ04] Yajima, Kenji; Zhang, Guoping Local smoothing property and Strichartz inequality for Schrödinger equations with potentials superquadratic at infinity, J. Differ. Equations, Volume 202 (2004) no. 1, pp. 81-110 | Article | Zbl 1060.35121

[Zhu12] Zhu, Kehe Analysis on Fock spaces, Graduate Texts in Mathematics, 263, Springer, 2012 | Zbl 1262.30003